# SDR DALA2025021301135

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 80,076 hours, 34,866 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 687 ENTRY DOOR 2L ARMED LIGHT REMAINED ILLUMINATED AFTER DOOR WAS DISARMED AND OPENED. CORRECTIVE ACTION: CLEANED DEBRI FROM SENSOR LIGHT EXTINGUISHED. (6009903)
